# SDR CALA2012021000081

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,846 hours, 15,417 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - C SCAN INSP OF RIGHT STAB PER EA 5510-01843 FOUND A CRACK INDICATION AT LOWER SKIN SURFACE STA 161.04 RIB 9 AND AFT OF FRONT SPAR APPROX 6".  REPAIRED RT STAB LOWER SKIN PER SRM 55-10-01 REPAIR 11 SEE BL0 CK 42 AND ATTACHED 44.0008 FOR ALL PARTIAL WORK ACCOMPLISHED.
